Side Effects Of Taking Antibiotics?
I want to ask. A few days ago (Tuesday) I went to the doctor because of cough and runny nose, then was given antibiotics in the form of Erythromycin stearate and concoctions. 3 days later (Friday) I had a tooth extraction procedure, which was then given another drug Mefenamic Acid, Pycameth, and another antibiotic in the form of Amoxilillin. Even though my previous antibiotic (Erythromycin Stearate) had not been used up, it was suggested by the dentist to continue the erythromycin antibiotic, while the amoxilli was postponed, after erythromycin was used up if there were complaints in my teeth I could only continue with amoxillin. The question is, my erythromycin has run out, and my toothache is not too much anymore (for coughs and colds, it’s better) should I continue to use the antibiotic amoxilli or not? Is it okay to continue using the amoxillin antibiotics directly. If so, what must be spent too? Sorry if it’s long and rather complicated. Thanks.
Hello, thank you for the question to HealthReplies.com
Basically, antibiotics are given to treat bacterial infections. There are many types of antibiotics because there are also many types of bacteria. One type of antibiotic can be effective for treating certain types of bacterial infections, and may be ineffective for other types of bacteria.
Erythromycin is an antibiotic from the macrolide class, and this antibiotic can be used to treat bacterial infections of the airways, and can also be an alternative antibiotic for dental infections (usually given to people who are allergic to beta lactam antibiotics such as amoxicillin). If indeed your toothache has improved, then the amoxicillin given by your dentist does not need you to drink anymore. Generally, the dentist will ask you to control again after pain and swelling in your teeth have improved for further action (such as dental fillings or tooth extraction), you should control back to your dentist for further therapy.
So much information from me, hopefully enough answer